Ibuprofen AL 2% für Kinder Suspension (2479604)
Tipp Ibuprofen AL 2% für Kinder Similiar picture
back
General mandatory information
Drugs: Read the patient information leaflet and ask your doctor or pharmacist about risks and side effects.
Veterinary medicines: Read the patient information leaflet and ask your veterinary or pharmacist about risks and side effects.
Spa waters: Read the label and ask your doctor or pharmacist about risks and side effects.
Dietary foods specially designed for medical purposes (balanced diet): To be only taken under medical supervision.
Food supplements: Food supplements are no substitute for a balances and varied nutrition and a healthy lifestyle. Please keep a healthy lifestyle. The stated recommended daily intake should not be exceeded. Keep out of the reach of small children.
Biocide and repellents: Use carefully. Always read the label and product information before using the product.
5 ml / 1 Messlöffel contains:    
Ibuprofen ( Products) 100.0 mg
(H) Citronensäure monohydrat +  
(H) Glycerol +  
(H) Maltitol-Lösung 1.45 g
(H) Methyl 4-hydroxybenzoat natrium +  
(H) Propyl-4-hydroxybenzoat natrium +  
(H) Polysorbat 80 +  
(H) Saccharin natrium +  
(H) Xanthan gummi +  
(H) Wasser, gereinigtes +  
(H) Erdbeer-Aroma +  
(H): Auxiliary substance; (SE): corresponds


Exemption of Liability
The information provided on this website is only for informative purposes.
They can in no way substitute the expert advice of a doctor or pharmacist.
For completeness and accuracy of the details no responsibility is taken.

These articles could interest you:

49 % 2 Ibu-LysinHEXAL 684mg

Ibu-LysinHEXAL 684mg 1

Tablets, 20 Pieces

45 % 2 Ibu 400 akut-1A Pharma

Ibu 400 akut-1A Pharma 1

Tablets, 50 Pieces, N3

40 % 2 Paracetamol-ratiopharm 500mg

Paracetamol-ratiopharm 500mg 1

Tablets, 20 Pieces, N2

48 % 2 Ibuprofen AL akut 400mg

Ibuprofen AL akut 400mg 1

Tablets, 20 Pieces